5 antibiotics later...still miserable

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

vls
Regular Member


Date Joined May 2005
Total Posts : 166
   Posted 8/24/2010 3:34 AM (GMT -7)   
I've had sinusitis since the beginning of allergy season this year.  Started in April, as always and with no signs of going away I saw the dr. and was put on a Z-pack.  I'm on Xyzal year round.  It got better but the day after the last dose of antibiotic, it returned with a vengence.  five antibiotics later, same thing.  The most annoying thing is the fluid in my ears and the pressure.  Nothing is relieving it.  I can't get in with an ENT dr until Aug 31 and my GP doesn't know what else to do.  Any suggestions?  I supplement the Xyzal with Benadryl, Actifed, saline rinses, nothing is helping.  I'm so miserable
diagnosed 13 days following an MMR vaccination at the age of 44
tried Colazal, Pentasa, Immuran, Remicade, Prednisone, Cipro, Flagyl, LDN, Osiris clinical study,  accupuncture, began Cimzia 5/2009

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 4643
   Posted 8/27/2010 6:49 AM (GMT -7)   
I get good relief from sinus problems with Mucinex extended release/12 hour. (The cheap generic or instant release doesn't work for me at all.) It liquifies secretions and allows them to drain. I take it every night and morning. It's not a cure for disease, probably won't help ears, but it might help relieve your congestion.
Alcie
 
 

Alcie
Veteran Member


Date Joined Oct 2009
Total Posts : 4643
   Posted 8/27/2010 6:51 AM (GMT -7)   
PS: Drying up the sinuses with antihistamines makes things worse, causes infections because the mucous can't drain when it gets thick and dry.
Alcie
 
 

vls
Regular Member


Date Joined May 2005
Total Posts : 166
   Posted 8/28/2010 4:25 AM (GMT -7)   
wow, I had never heard that antihistamines could make it worse, no wonder.  I'm O.D.ing on them.  I'll try Musinex today. that's for the info.

Chartreux
Veteran Member


Date Joined Aug 2006
Total Posts : 9622
   Posted 8/29/2010 9:57 AM (GMT -7)   
Plenty of water with all those antihistamine, and maybe some kool aid to get vitamin C
or zinc losenges with added vitamin C, but plenty of water....The ENT might try draining
your sinsus and that hurts..........Sure hope you can get some relief soon..........
Keep us posted as to how your doing....
**********************************************
* Asthma, Allergies, Osteoarthritis, Spinal Stenosis, Degenative Disc (Lower Lumbar S1-L3 and Cervical C5,C6, C8 and T1), Fibromyalgia, Gerd,
Enlarged Pituitary Gland, Sjogren's, Ocular Migraines, mild carpel tunnel, ect.... "Would be nice if we could use the edit button in real life"...

********>^..^<********>^..^<********>^..^<********

kim123
Veteran Member


Date Joined Jul 2006
Total Posts : 1201
   Posted 10/2/2010 8:00 PM (GMT -7)   
Sinusitis is caused by a fungus (according to the Mayo Clinic). You may want to try antifungals. Some natural supplements are caprylic acid or olive leaf extract.

SnowyLynne
Veteran Member


Date Joined Apr 2004
Total Posts : 1539
   Posted 10/3/2010 3:30 AM (GMT -7)   
I used to get sinus infections all the time,they nearly drove me nuts.Finally I told my Dr "we are not getting 100% of the infection.He ordered a shot of Rocephin followed up with 7 days of Cipro I haven't had one since & that was over 5 yrs ago......
SnowyLynne
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, December 03, 2016 4:54 AM (GMT -7)
There are a total of 2,732,004 posts in 300,981 threads.
View Active Threads


Who's Online
This forum has 151148 registered members. Please welcome our newest member, Cary Breef.
191 Guest(s), 3 Registered Member(s) are currently online.  Details
lynbrez, imagardener2, Bhutan boy


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer